# SDR ABXA070355

- Difficulty date: October 6, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- Aircraft time: 41,332 hours, 43,628 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 3913249503N
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR BEAM END FITTING WAS CRACKED AFT END OF NR 2 BEAM.  REMOVED AND REPLACED FITTING IAW DC9 SRM 51-30-5.
